On the identifiability in the latent budget model

L.A. van der Ark, P.G.M. van der Heijden, D. Sikkel

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)117-137
Number of pages20
JournalJournal of Classification
Volume16
Issue number1
Publication statusPublished - 1999

Cite this

van der Ark, L. A., van der Heijden, P. G. M., & Sikkel, D. (1999). On the identifiability in the latent budget model. Journal of Classification, 16(1), 117-137.
van der Ark, L.A. ; van der Heijden, P.G.M. ; Sikkel, D. / On the identifiability in the latent budget model. In: Journal of Classification. 1999 ; Vol. 16, No. 1. pp. 117-137.
@article{2b21e5b75b7f4c0c8a886913839a1509,
title = "On the identifiability in the latent budget model",
author = "{van der Ark}, L.A. and {van der Heijden}, P.G.M. and D. Sikkel",
note = "Pagination: 20",
year = "1999",
language = "English",
volume = "16",
pages = "117--137",
journal = "Journal of Classification",
issn = "0176-4268",
publisher = "Springer",
number = "1",

}

van der Ark, LA, van der Heijden, PGM & Sikkel, D 1999, 'On the identifiability in the latent budget model', Journal of Classification, vol. 16, no. 1, pp. 117-137.

On the identifiability in the latent budget model. / van der Ark, L.A.; van der Heijden, P.G.M.; Sikkel, D.

In: Journal of Classification, Vol. 16, No. 1, 1999, p. 117-137.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the identifiability in the latent budget model

AU - van der Ark, L.A.

AU - van der Heijden, P.G.M.

AU - Sikkel, D.

N1 - Pagination: 20

PY - 1999

Y1 - 1999

M3 - Article

VL - 16

SP - 117

EP - 137

JO - Journal of Classification

JF - Journal of Classification

SN - 0176-4268

IS - 1

ER -

van der Ark LA, van der Heijden PGM, Sikkel D. On the identifiability in the latent budget model. Journal of Classification. 1999;16(1):117-137.